# SDR UPS99230171

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON FRAME SHEAR TIE BS 990, RBL 4, WL 148 BETWEEN STR 29-30R.  REMOVED DAMAGE SHEAR TIE AND REPAIRED IAW SRM 53-10-04 FIG 15.
